# SDR HNAA2021100600476

- Difficulty date: September 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 47,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E878971 - BAGGAGE DOOR WEBBING IS GOUGED 6 EACH AT PREVIOUS REPAIRS. .... COMPLIED WITH PIEDMONT EO1-52-21-0250 FOR 1 GOUGE AT FORWARD LOWER CORNER AND FOUND OTHER 5 WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 52-30-01
